# SDR CALA2024121603078

- Difficulty date: November 21, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 77,911 hours, 28,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A334111
- Condition: Pulled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) FUSELAGE SKIN BETWEEN STA 360 TO 380 STR 25 L/H FASTENERS ARE PULLING THROUGH THE SKIN.  PERFORMED REPAIR AT FUSELAGE SKIN BETWEEN STA 360 TO STA 380 STR EDGE IAW B737 SRM 53-00-03-2R-1 FIG 205, SRM 51-40-02, SRM 25L AND REMOVED AND REINSTALLED SUB STRUCTURAL PARTS FOR REPAIR 51-20-01, AMM 24-21-71, 737 NDT MANUAL PT6 51-00-00.   FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR PARTS AT S25L BS360 TO 380. PERFORMED NDT HFEC OF THE STRINGER CUT.
